Doctor insights on:
Muro 128 Medication
Please resubmit: with clarification as to what types of problems you are expeirening. Thanks. ...Read more
Can you wear contact lenses with muro 128 if you wait 15 minutes after using. How many minutes should you wait to put in glaucoma drop after muro drop?
Yes: My advice with any ocular prescribed medication is to wait a minute of 5' between drop instillation. As far as contact lens wear, as long as your treating MD (ie the doctor who is recommending Muro 128 for decreasing corneal edema) has indicated to you that wearing contacts is reasonably safe, then similarly wait 5'+. Don't use the Muro ointment with contacts though. You may use it at bedtime. ...Read more
I put Muro 128 in my eyes after PRK, and since then I'm seeing starbursts on lights (1 month after). Can Muro128 cause this?
Possibly: Starburst phenomena after PRK is not unusual and is due to the irregularities of healing epithelium (the skin cells on the outer layer of the cornea). Muro 128 is a dessicant, that is, a salt water type solution designed to dry up swelling in the cornea. I would think the starburst is more from the surgery, and the drops were prescribed to help that. Recommend follow up- usually gone after 1 mo ...Read more
I have constant circular ring blue and brown scars on my corneal surface due to chemical burns. It is a chronic. Can muro 128 5% be used to heal this?
Can Muro 128 cause permanent changes in vision when used at week 2-3 post PRK laser surgery? I'm experiencing scattered vision around lights. (week 4)
I used muro 128 without asking my doctor 2 weeks after PRK. A day later, I'm getting starbursts, havn't gone away (week 4). Is there permanent change?
I used muro 128 without asking my doctor 2 weeks after PRK. A day later, I'm getting starbursts, haven't gone away (week 4). Is there permanent change?
Sodium chloride opht: Common reactions to Muro 128 are transient ocular stinging and burning. ...Read more
Can I use both muro 128 and refresh lacrilube (artificial tears) at night in an eye that suffers from recurrent corneal erosion?
Well: This kind a specific question can only be answered by your ophthalmologist contact them ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers